# SDR SWAA2025032600090

- Difficulty date: February 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS295.5 S-16L WL216.<[01] REMOVED AND REPLACED INTERCOSTAL AT FWD CABIN BS295.5 S-16L WL216 I.A.W SRM 51-40-02-0G-0 AND DWG 141A8180.;[02] VERIFIED CORRECTIVE ACTION 1
